MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-65
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported the aliniq ams will cancel the hil index (hemolysis, icteric, lipemia) order on samples that had a corresponding assay that was canceled.This was identified when the customer found multiple samples that had no hil measurements completed on them.After further review, an aliniq ams rule was configured incorrectly.This rule is responsible for adding hil orders to certain defined tests that the lis sends to the ams.No impact to patient management was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation confirmed a misconfiguration rule responsible for managing hil tests in lab orders transferred from the laboratory information system (lis) to the ams.The cancellation parameter of the rule was inadvertently enabled.The laboratory used two analyzers (vista and alinity ci) connected to different middleware but interfacing with the same lis.When samples with tests initially completed on the vista analyzer were moved to the alinity, the lis sent cancellation messages for the tests already completed.These cancellations triggered the removal of hil tests from the orders as a result of the misconfiguration.The issue was resolved through a configuration rule and verified correct operation at the customer site.A review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation no systemic issue or deficiency with the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21751073
Report Number3004032053-2025-00008
Device Sequence Number8220644
Product Code JQP
UDI-Device Identifier00380740212575
UDI-Public(01)00380740212575(10)3.03
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-65
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown